# SDR UALA2013062004301

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 80,582 hours, 24,570 cycles
- Engine: Pwa PW2040
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Control Panel
- Condition: Out Of Position
- Location: Switch Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SWITCH PANEL IS IN THE WRONG LOCATION SHOULD BE ABOVE ENGINE START PANEL.  FOUND EMERGENCY PANEL PLACED WHERE ENG START PANEL SUPPOSE TO BE.  RESWAPED PANELS, CHECKED OK.
